# SDR ASOA04048

- Difficulty date: January 18, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO SHV FROM DFW, THE CREW NOTICED A BURNING ODOR COMING FROM THE LT PACK.  THE AIRCRAFT LANDED SAFELY IN SHV.  MAINTENANCE TESTED AND INSPECTED THE LEFT PACK SYSTEM OPERATING THE PACK THROUGH ALL TEMPERATURE RANGES FOR AN EXTENDED PERIOD OF TIME WITH NO ODOR NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
